このエントリーをはてなブックマークに追加
ID 53038
FullText URL
Author
Sakai, Yuichi
Shimizu, Kenichi
Abstract
In this paper, we give explicit expressions of modular differential equations with regular singularities at elliptic points for the Hecke subgroups of level 2, 3, and 4, and their solutions expressed in terms of the Gauss hypergeometric series. We also give quasimodular-form solutions for some modular differential equations.
Keywords
modular/quasimodular form
differential equations
Published Date
2015-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume57
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
1
End Page
12
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol57/iss1/1